Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PusiKuracAcne

10 MG Accutane with 100 MG Minocycline

Okay so a while ago, I was on Minocycline and it worked like heaven on my skin. I had no side effects, no more breakouts and the devils called cysts were also gone.

I stopped taking it when I went on a vacation for a few months and didn't bother continuing my perscription because I was lazy, oops! So recently my face has broken out like a nightmare and a half. Way worse than it was before I was even on Minocycline and now I'm sad.

So I went to doctor got perscription for Accutane 10mg because I was reading how there really is no proven fact that higher dosages work better than smaller dosages and that smaller dosages cause if none at all, then barely any side effects.

and I'VE BEEN thinking, I've only taken Accutane for like 14 days, but was wondering if re-continuing Minocycline while on Accutane would be a big NO NO?!?

My accutane is at the lowest possible dosage and I was reading on 2 websites that it is recommended and then I read on like 5, that is wasn't a good idea lol.

So who wants to help me??!?!?!?!?!

Share this post


Link to post
Share on other sites

Dont take both together .... i dont know who to write this in english .. i mean why xou cant take both together (i´m not from the usa or england .... i´m fom austria and therefor my english is not that good :( ) .... i will try to explain it in my best english :) ... if you take both at the same time, the cerebral compression can get critical level

Share this post


Link to post
Share on other sites

"What other drugs will affect isotretinoin?

Before taking isotretinoin, tell your doctor if you are also taking:

steroids (prednisone and others);

seizure medication such phenytoin (Dilantin); or

a tetracycline antibiotic such as demeclocycline (Declomycin), doxycycline (Doryx, Vibramycin), minocycline (Minocin), or tetracycline (Brodspec, Sumycin, Tetracap)."

Drug companies blog above.

I never heard of a derm using cycline antibiotics in conjunction with accutane. It was my understanding that cycline antibiotics could worsen side effects-by increasing the chance of higher spinal cord fluid pressure to the brain.

Was his intention to try and reduce the IB associated with accutane? Most use bactrim

Perhaps get a second opinion

Share this post


Link to post
Share on other sites

Do not take ANYTHING while on accutane, topical or internal without asking your doctor. The instructions on my pack of accutane says that tetracycline antibiotics taken injunction with accutane can increase brain pressure.

Share this post


Link to post
Share on other sites

Okay so all of you have official scared me, great.

I already took minocycline pill this morning and night and my daily dose of Accutane. I thought that since it's only 10mg accutane, that that would make the side-effects of using both drugs less visible and yeah I didn't notice my accutane box saying anything about the mix of the two...

So I think I'm going to get off of Accutane and go on Minocycline. Take it till my face completely clears, then go back on Accutane so hopefully I won't have the IB because the IB now is so ridiculous.

Do y'all think that's a good idea?

Share this post


Link to post
Share on other sites
Okay so all of you have official scared me, great.

I already took minocycline pill this morning and night and my daily dose of Accutane. I thought that since it's only 10mg accutane, that that would make the side-effects of using both drugs less visible and yeah I didn't notice my accutane box saying anything about the mix of the two...

So I think I'm going to get off of Accutane and go on Minocycline. Take it till my face completely clears, then go back on Accutane so hopefully I won't have the IB because the IB now is so ridiculous.

Do y'all think that's a good idea?

No. I would take only the Accutane that's been prescribed to you. Mino will not be nearly as effective and as soon as you go off it your acne will return, possibly worse than before.

And never, ever take both together unless you want to end up in the hospital with severe cranial pressure.

Share this post


Link to post
Share on other sites
Okay so all of you have official scared me, great.

I already took minocycline pill this morning and night and my daily dose of Accutane. I thought that since it's only 10mg accutane, that that would make the side-effects of using both drugs less visible and yeah I didn't notice my accutane box saying anything about the mix of the two...

So I think I'm going to get off of Accutane and go on Minocycline. Take it till my face completely clears, then go back on Accutane so hopefully I won't have the IB because the IB now is so ridiculous.

Do y'all think that's a good idea?

No. I would take only the Accutane that's been prescribed to you. Mino will not be nearly as effective and as soon as you go off it your acne will return, possibly worse than before.

And never, ever take both together unless you want to end up in the hospital with severe cranial pressure.

I agree, I would stay on the accutane. I would not take the mino. Since your IB is bad "Mine was too". "I felt the mino made my acne worse over time" I would call the derm and get another antibiotic-I would use bactrim. I didn't know that I could take it on accutane-if they didn't give it to me, I would of made a run to Mexico and seen a doc down there-they will give you anything-I know it's stupid, but getting a face full of scars from the IB is nonsense. That was the worst part of taking the drug. I dislike that derm I went to for not clearing me up with a real antibiotic prior to the accutane. It's not the derm's face blowing up into a pile of **** nor is the derm throwing down accutane and a cycline-if you ask me if something happen to you-I have no doubt that derm would drop you as a patient.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×